# SDR UALA2013062504421

- Difficulty date: June 24, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 91,949 hours, 11,487 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 398
- Condition: Failed
- Location: First Officer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK LOUD SQUEAL WHEN AIR COMES OUT.  R & R OXYGNE MASK IAW AMM 35-11-51. LEAK AND OPS CHECKED GOOD.
